MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/gpsych-2021-100616

Медицинская библиотека · General psychiatry · 2022

A case of antipsychotic-induced psychomotor seizure.

Zheng Yanqun, Liu Xiaohua, Ju Mingliang

Клинический случайСтатьяПеревод в очереди

Аннотация

A seizure is one of the most uncommon severe adverse side effects of antipsychotics. Clinical recognition rates for it are low, especially for psychomotor seizures. The authors present a case of psychomotor seizure caused by amisulpride to treat schizophrenia. A 60-year-old male patient in our hospital experienced a recent onset of repetitive, stereotyped involuntary and unconscious movements that began with amisulpride use. All of the symptoms disappeared following amisulpride withdrawal. His Naranjo Adverse Drug Reactions Probability Scale Score was 5 points. The case sheds light on the clinical risk of seizures related to antipsychotics.

Для цитирования: Zheng Yanqun, Liu Xiaohua, Ju Mingliang. A case of antipsychotic-induced psychomotor seizure.. General psychiatry. 2022. DOI: 10.1136/gpsych-2021-100616.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.